# SDR 021705N308CS1

- Difficulty date: February 17, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N308CS
- Make and model: Cessna 550
- Aircraft serial: 5500976
- Aircraft time: 3,301 hours, 2,267 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 53ND783041
- Condition: Out Of Tolerance
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THRUST REVERSER UNLOCK LIGHT ILLUMINATED AFTER TAKEOFF.  PILOT PERFORMED EMERGENCY PROCEDURES CHECKLIST AND LANDED AIRCRAFT BACK AT DEPARTURE FIELD (TEB).  MAINTENANCE PERFORMED OVERWEIGHT LANDING INSPECTION AND TROUBLESHOOT FAULT TO INDICATION PROBLEM.  REPLACED BOTH STOW SWITCHES.
